This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I've been on Clonazepam for 11 years for extreme panic disorder at a steady dose. As I stated in an earlier post, I was taking 1 mgs b.i.d. but had recently had to increase the dose to 1.25 mgs b.i.d. Can you tell me if this is considered a high dosage to be on? I'm concerned as I don't want to get to a point where the drug is no longer effective. I heard that at dosages 3 mgs per day and over, it loses it's efficacy - not sure the truth behind that, but anything below this doesn't keep the attacks away, and I'm unable to tolerate SSRIs.
Eventually any dose of klonopin will be inadequate. You will need escalating doses to maintain the same effect. This can happen in a few weeks or in 15 years.
Do you want to increase the dose over years or get off of this drug now? Of you chose now, look for expert help. You may be fine, but you may be dependent enough to have a seizure. You can do this with care or risk a lot of pain.
This is a sneaky drug more subtle than other benzodiazepines. Take Care.
Stop with all the pseudo expertise (ie cut and pasting from the internet). There is the official answer that most dr's give and their is the reality A LOT of people have experienced with Klonopin. It can become very habit forming for people (i know from personal experience). Oh, and look at many, many posts from sites like this.
Klonopin can be very effective short term for anxiety. What has to be weighed is short term benefit vs long term benefit. And are you willing to go through some level of discomfort when you decide to stop the drug.
I'm so glad you are here Ryan to give everyone your 'expert" input. At least the good Dr here actually (as far as we know) a Dr. Idiots.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.